# SDR QXEA2017070600448

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 25,693 hours, 27,480 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CLIMBING THROUGH 12000 FEET, THE MASTER WARNING AND SMOKE LIGHTS ILLUMINATED. AFT EXTINGUISH LIGHT WAS PUSHED AND AFT BOTTLE LOW LIGHT ILLUMINATED.  SMOKE WARNING REMAINED ILLUMINATED.  DISCHARGED FIRE BOTTLES AND RETURNED TO FIELD.  LANDING UNEVENTFUL.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTION OF AFT CARGO BAY REVEALED NO EVIDENCE OF FIRE OR SMOKE.    REPLACED BOTH AFT CARGO BAY SMOKE DETECTORS IAW AMM 26-12-01-000-801, AND  26-12-01-400-801, PARA 1-4.    RETURNED TO SERVICE.
